# SDR SWIA201642209

- Difficulty date: May 17, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 32,203 hours, 26,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, OTBD FLAP VANE L/E CHAFED.  R & R THE LT INBD FLAP,OTBD L/E VANE CAP IAW SRM.
